# SDR 95ZZZX4167

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135YV
- Make and model: Beech 1900D
- Aircraft serial: UE135
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 11412003573
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT REPOSITIONING FLIGHT FROM BRADFORD, PA TO JAMESTOWN, NY, PILOT FELT VIBRATION IN AIRFRAME.  AIRCRAFT LANDED WITHOUT INCIDENT.  DURING POST-FLIGHT INSPECTION, FOUND LT INBOARD WING PANEL (TOP) HAD STARTED TO DELAMINATE.  REMOVED AND REPLACED PANEL AND RETURNED TO SERVICE.
